izpis_h1_title_alt

Nonlocal Kirchhoff superlinear equations with indefinite nonlinearity and lack of compactness
Li, Lin (Author), Rǎdulescu, Vicenţiu (Author), Repovš, Dušan (Author)

.pdfPDF - Presentation file, Download (620,72 KB)

Abstract
We study the following Kirchhoff equation ▫$$ - \left( 1 + b \int_{\mathbb{R}^3} |\nabla u|^2 dx \right) \Delta u + V(x) u = f(x,u), \quad x \in \mathbb{R}^3. $$▫ A feature of this paper is that the nonlinearity ▫$f$▫ and the potential ▫$V$▫ are indefinite, hence sign-changing. Under some appropriate assumptions on ▫$V$▫ and ▫$f$▫, we prove the existence of two different solutions of the equation via the Ekeland variational principle and the mountain pass theorem.

Language:English
Keywords:mountain pass, Ekeland variational principle, nonlocal Kirchhoff equation
Work type:Article (dk_c)
Tipology:1.01 - Original Scientific Article
Organization:PEF - Faculty of Education
Year:2016
Number of pages:str. 325-332
Numbering:Vol. 17, iss. 6
UDC:517.956.2
ISSN on article:1565-1339
DOI:10.1515/ijnsns-2016-0006 Link is opened in a new window
COBISS.SI-ID:17787993 Link is opened in a new window
Views:223
Downloads:168
Metadata:XML RDF-CHPDL DC-XML DC-RDF
 
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
:
Share:AddThis
AddThis uses cookies that require your consent. Edit consent...

Record is a part of a journal

Title:International journal of nonlinear sciences and numerical simulation
Shortened title:Int. j. nonlinear sci. numer. simul.
Publisher:de Gruyter
ISSN:1565-1339
COBISS.SI-ID:10340886 This link opens in a new window

Similar documents

Similar works from RUL:
Similar works from other Slovenian collections:

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back